Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Have been taking loratab, stopped and no withdrawal yet. What should I expect?

Apr 2013
User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2009
Answered : 3061 Questions
been taking loratab 10 4-5 per day for 3 months stopped 24 hrs ago, not withdrawal yet. What should I expect in the next few days
Posted Sat, 24 Aug 2013 in General Health
Answered by Dr. Ivan R. Rommstein 36 minutes later
Hi and welcome to XXXXXXX Thanks for the query.
fortunately withdrawal symptoms are not serious after such period and dosage.even longer high dosage wouldn't cause significant symptoms. But if anything occurs it can be nausea, vomiting, sweating,agitation, anxiety or depression. But it should subside in 1-2 wells. Some more serious signs are rate and can include heart palpitations,arrithmias and hypotension and you should visit hospital in this case. Wish you good health.regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor